# SDR DL764080843

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 27,957 hours, 8,412 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941B
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MILD ODOR IN COCKPIT AND CABIN 6 HOURS INTO FLT WHILE CRUISING AT FL330.  ODOR SEEMED ELECTRICAL.  DISSIPATED THEN  RETURNED 15 MINS LATER WITH R RECIR FAN EICAS MESSAGE.  UNLATCHED RIGHT RECIRC FAN SWITCH IAW MCC DIRECTION.  NDS MFN 4100941B NIS ATL, REPLACED RT RECIRC FAN OPS CK OK NO SMELL PRESENT MCO AND PLACARD REMOVED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
